# SDR AALA20110529TUL01

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RING PAN CRACKED RIGHT SIDE, UPPER FORWARD CORNER AT STATION 927.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
